Posted by: Anonymous | 2009-05-19

Onttrekkings Simptome

Die ginekoloog het vir my anti-deprisante voorgeskryf vir my hewige pms, wat ek dan twee weke van die maand drink. Maar wanneer ek dit vir die volgende twee weke nie drink nie, ervaar ek onttrekkingssimptome (voel soos elektriese skokke deur my brein). Is dit nie nadelig vir jou brein nie (onttrekkingssimptome) of voel mens maar net sleg. Ek het al twee verskillende soorte pille probeer maar albei gee my dieselfde simptome.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Anonymous
Ek dink jy moet dalk met jou huisdokter praat, om 'n laer dosis daagliks dwarsdeur die maand te gebruik sal dalk net so goed werk en nie vir jou die newe effekte gee nie.
Zoloft is 'n middel wat gewoonlik goed werk vir PMS
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Hester | 2016-06-28

I was on Premarin ,625 for about 15 years. Now I am of the Premarin. I just wants to know what effects could it have. I am getting enormous headaches. Could it be from it? I don't feel any other side effects.

Reply to Hester
Posted by: Anonymous | 2015-10-26

My hubby got addicted to Benylin Codien and is currently clean for 3days he is experiencing nausea and cold fevers is there anything I can do to make it easier for him not to crave the codien?

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.